# SDR C1HA200293009

- Difficulty date: October 4, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 55,920 hours, 35,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD CORRODED AT STA 328 AS VIEWED FROM FUSELAGE INTERIOR ON RT SIDE.
